# SDR AWXA0001373

- Difficulty date: February 19, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 27,838 hours, 11,458 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: B398BCM0108
- Part serial: 1717
- Condition: Failed
- Location: Cockpit
- Part time: 2,505 hours, 953 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - DIVERTED FLIGHT - 2/14/01 - AFTER TAKEOFF FROM LAS TO BOS THE MCDU FROZE IN THE FLIGHT PLAN MODE; RNAV UNAVAILABLE; THE FLIGHT WAS DIVERTED TO PHX.  IN PHX MAINTENANCE REPLACED THE LEFT AND RIGHT FMGC; AFTER REPLACEMENT, CURRENT NAV DATA WAS UPLOADED AND BITE CHECKS WERE GOOD.  FMGC - SEXTANT, (P/N B398BCM0108), (S/N 1798), POS RIGHT, CONDITION UNRELIABLE, TT 16964, TC 8177, TSR 1244.
